# SDR IPXA2018020126091

- Difficulty date: January 31, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,191 hours, 13,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD DRIVE CABLE PULLEY HAS COME APART IN CEILING.   R & R THE L1 DOOR FWD DRIVE CABLE PULLEY IAW AMM 52-11-05. OPS CHECKED GOOD.
